# SDR 05FDEA02813

- Difficulty date: September 8, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 23,466 hours, 15,473 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR GUSSET IS CRACKED AFT SIDE 3RD BRKT FROM TOP OF DOOR. REMOVED AND REPLACED GUSSET IAW SRM 51-30-2.
